# SDR 98ZZZX4720

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37201
- Make and model: Cessna 550
- Aircraft serial: 5500655
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 99120789
- Condition: Failed
- Location: Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNDERGOING IN-FLIGHT PRESS TEST AND IT FAILED CABIN LEAKAGE RATE CHECK WHEN PRESSURE SOURCES WERE SHUT OFF.  WHEN PRESSURIZED ON THE GROUND, AIR FLOW WAS HEARD INTO THE CABIN ACM.  DUCT FROM ACM TO REAR PRESS BULKHEAD REMOVED AND FLAPPER TYPE CHECK VALVE FOUND AS CAUSE OF LEAKAGE.  CHK VALVE FLAPPERS HAVE A THIN PIECE OF SILICON RUBBER ADHERED TO THEM WITH AN RTV TYPE ADHESIVE.  ONE OF THE RUBBER PIECES WAS LOOSE AND HAD FOLDED UNDER FLAPPER PREVENTING IT FROM SEALING.  THIS CONDITION WOULD NOT BE DETECTED NORMALLY, ONLY APPEAR DURING A HIGH ALTITUDE LEAKAGE TEST.  THIS COULD CAUSE A PROBLEM AT HIGH ALTITUDE CRUISE IF A SITUATION REQUIRED SHUT DOWN OF CABIN BLEED AIR.  CABIN ALT WOULD ASCEND RAPIDLY.
